MAUDE Adverse Event Report: ZOLL CIRCULATION INC AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION INC AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND
Model Number MODEL 100
Medical Device Problem Codes Material Integrity Problem (2978); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported during patient use, there seemed to be an issue with the white retention disc of the autopulse platform (sn (b)(6)), where either it or in combination with the drive shaft, it is sheering off part of the autopulse lifeband (lot unknown) pin.With a new band, the platform will perform 2-3 compressions then show user advisory (ua) 12 (lifeband not present) error message.The crew did manual compressions while troubleshooting the device.Once it was obvious that the device was not going to work anymore, they switched to continuous manual compressions.Compressions were never paused more than a few seconds during the troubleshooting process.The pin of the lifeband could be removed from the driveshaft without depressing the disc.The second lifeband performed as intended in other platforms.No impact or consequence to the patient.Please see the following related mfr report: mfr #3010617000-2024-00032 for the autopulse platform.
 
Additional Manufacturer Narrative
The lifeband in the complaint was discarded by the customer and will not be returned for investigation.Therefore, a physical investigation will not be performed.
 
Event or Problem Description
The customer reported during patient use, there seemed to be an issue with the white retention disc of the autopulse platform (sn (b)(6)), where either the disc or the disc in combination with the drive shaft, is shearing off the belt clip of the autopulse lifeband (lot unknown).With a new band, the platform will perform 2-3 compressions then show user advisory (ua) 12 (lifeband not present) error message.The crew did manual compressions while troubleshooting the device.Once it was obvious that the device was not going to work anymore, they switched to continuous manual compressions.Compressions were never paused more than a few seconds during the troubleshooting process.The pin of the lifeband could be removed from the driveshaft without depressing the disc.The second lifeband performed as intended in other platforms.No impact or consequence to the patient.

Brand Name
AUTOPULSE® LIFEBAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key18511106
Report Number3010617000-2024-00065
Device Sequence Number7056983
Product Code DRM
UDI-Device Identifier00849111001571
UDI-Public00849111001571
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0701-01
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2023
Supplement Date Received by Manufacturer02/12/2024
Initial Report FDA Received Date01/15/2024
Supplement Report FDA Received Date02/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown